About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 784134, 5 pages
http://dx.doi.org/10.1155/2013/784134
Research Article

Symmetry Reduced and New Exact Nontraveling Wave Solutions of (2+1)-Dimensional Potential Boiti-Leon-Manna-Pempinelli Equation

School of Sciences, Southwest University of Science and Technology, Mianyang, Sichuan 621010, China

Received 21 September 2012; Accepted 8 December 2012

Academic Editor: Zhengde Dai

Copyright © 2013 Chen Han-Lin and Xian Da-Quan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

With the aid of Maple symbolic computation and Lie group method, ( )-dimensional PBLMP equation is reduced to some ( )-dimensional PDE with constant coefficients. Using the homoclinic test technique and auxiliary equation methods, we obtain new exact nontraveling solution with arbitrary functions for the PBLMP equation.